# SDR SCNA2019101403196

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 3 INCHES CRACK AT #2 THRUST REVERSER SLEEVE SKIN JUST AFT OF INBOARD TORQUE BOX.  (DOT NO. SKN 074). REMOVED AND REPLACED ENGINE #2 THRUST REVERSER SLEEVE SKIN FAIRING. ALL WORK DONE IAW B737-800 AMM 78-31-02 AND SRM 51-40-02.
